Advanced search
Start date
Betweenand
Related content
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

MULTIPLE POSITIVE SOLUTIONS FOR THE M-LAPLACIAN AND A NONLINEARITY WITH MANY ZEROS

Author(s):
Iturriaga, Leonelo ; Lorca, Sebastian ; Massa, Eugenio
Total Authors: 3
Document type: Journal article
Source: DIFFERENTIAL AND INTEGRAL EQUATIONS; v. 30, n. 1-2, p. 145-159, JAN-FEB 2017.
Web of Science Citations: 2
Abstract

In this paper, we consider the quasilinear elliptic equation -Delta(m)u = lambda f(u), in a bounded, smooth and convex domain. When the nonnegative nonlinearity f has multiple positive zeros, we prove the existence of at least two positive solutions for each of these zeros, for lambda large, without any hypothesis on the behavior at infinity of f. We also prove a result concerning the behavior of the solutions as lambda -> infinity. (AU)

FAPESP's process: 14/25398-0 - Elliptic equations and systems with several kinds of interaction with the spectrum
Grantee:Eugenio Tommaso Massa
Support type: Regular Research Grants